Dear Katy, Just a quick note to say hi!
I've had a pretty tough week, I'm not sleeping well, I'm still nauseas. And to top it off my back pain is back. I hope I can handle the pain, if not, I may need to take morphine.
This is very disheartening, I don't want to be on these drugs but can't handle excruciating back pain. I think I will be on 150mg of Tramadol for another week, until my stomach settles down.
How are you doing with your detox, and your mood?
Please don't ever feel ashamed that you
struggle with depression. If the Effexor helped you a bit at 75mg, you would probably do well on 150 (just a thought).
Have a happy Mother's Day
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.